Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10562
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBIARD, R.-
dc.contributor.authorLOISEL, S.-
dc.contributor.authorMacci, C.-
dc.contributor.authorVERAVERBEKE, Noel-
dc.date.accessioned2010-02-23T09:03:33Z-
dc.date.available2010-02-23T09:03:33Z-
dc.date.issued2010-
dc.identifier.citationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 367(2). p. 535-549-
dc.identifier.issn0022-247X-
dc.identifier.urihttp://hdl.handle.net/1942/10562-
dc.description.abstractIn the renewal risk model, we study the asymptotic behavior of the expected time-integrated negative part of the process. This risk measure has been introduced by [1]. Both heavy-tailed and light-tailed claim amount distributions are investigated. The time horizon may be finite or infinite. We apply the results to an optimal allocation problem with two lines of business of an insurance company. The asymptotic behavior of the two optimal initial reserves are computed.-
dc.language.isoen-
dc.publisherELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS-
dc.subject.otherRuin theory, heavy-tailed and light-tailed claim size distribution, risk measure, optimal reserve allocation.-
dc.titleAsymptotic behavior of the finite-time expected time-integrated negative part of some risk processes and optimal reserve allocation-
dc.typeJournal Contribution-
dc.identifier.epage549-
dc.identifier.issue2-
dc.identifier.spage535-
dc.identifier.volume367-
local.bibliographicCitation.jcatA1-
dc.description.notesR. Biarda, S. Loisela: Université de Lyon, Université Claude Bernard Lyon 1, Institut de Science Financière et d'Assurances, 50 Avenue Tony Garnier, F-69007 Lyon, France - C. Maccib: Dipartimento di Matematica, Università di Roma Tor Vergata, Via della Ricerca Scientifica, I-00133 Roma, Italy - N. Veraverbeke: Center for Statistics, Hasselt University, Agoralaan, B-3590 Diepenbeek, Belgium-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1016/j.jmaa.2010.01.051-
dc.identifier.isi000276524700020-
item.accessRightsOpen Access-
item.fullcitationBIARD, R.; LOISEL, S.; Macci, C. & VERAVERBEKE, Noel (2010) Asymptotic behavior of the finite-time expected time-integrated negative part of some risk processes and optimal reserve allocation. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 367(2). p. 535-549.-
item.fulltextWith Fulltext-
item.validationecoom 2011-
crisitem.journal.issn0022-247X-
crisitem.journal.eissn1096-0813-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
NoelVeraverbeke8.pdfPreprint240.68 kBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

7
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

8
checked on Jun 21, 2022

Page view(s)

64
checked on Jun 27, 2022

Download(s)

116
checked on Jun 27, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.